Top 9 Ibuprofen 200mg 1000ct – Ibuprofen


As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

1000 Count, Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer

#ad
Amazon Basic Care #ad - Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, backache, minor arthritis pain, toothache, menstrual cramps or minor aches and pains from the common cold.

Active ingredient: amazon basic care ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height5.5 Inches
Length3.06 Inches
Width3.06 Inches
Part Numberbergw-1137

2. Member's Mark

#ad

Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid 2 bottles 1200 tablets

#ad
Member's Mark #ad - Ibuprofen coated tablets 200mg Pain Reliever Fever Reducer NSAID. Temporarily relieves minor aches and pains due to: headache, muscular ache, backache, arthritis, common cold, fever, menstrual cramps and toothaches. Compare to Advil active ingredient.
BrandMember's Mark #ad
ManufacturerMembers Mark #ad
Height3 Inches
Length5 Inches
Weight0.2 Pounds
Width5 Inches
Part NumberMM1200
ModelMM1200

3. Good Sense

#ad

Arthritis Pain and More, GoodSense 200 mg Ibuprofen Tablets, Headache, 500 Count, Fever Reducer and Pain Relief from Body Aches

#ad
Good Sense #ad - Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold.

Strong relief: goodsense ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. Ibuprofen is the no. 1 doctor recommended back pain OTC active ingredient of U. S. Physicians surveyed by an independent market research firm. Active ingredient: goodsense ibuprofen tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246

4. GENCARE GENERIC HEALTHCARE

#ad

Ibuprofen 200mg Pain Reliever and Fever Reducer 500 Coated Tablets | Ultimate Savings Bulk Pack | NSAID for Headache Relief, Back Pain, Body Aches, Cramps, Muscle Aches & Arthritis, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 500 count bulk savings bottle. Children under 12: ask a doctor. Coated tablets - each tablet is small, easy to swallow and coated for efficient release so you can experience pain relief fast.

Keep out of reach of children. Bulk savings bottle - never be without fast and effective pain management! You and your family can stock up so that you're always prepared and save big with our ultimate value 500 coated tablets bottle. Join thousands of pain relief customers. Click add-to-Cart Today. The smallest effective dose should be used, do not exceed 6 tablets in 24 hours. Reduce fever - ibuprofen is an nsaid non steroidal anti inflammatory drug that can be used to temporarily reduce fever and minor aches or pains due to the common cold.

That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Total pain relief - gencare ibuprofen 200 mg can help alleviate headaches, back aches, muscular pain, joint aches, toothache pain, menstrual cramps and arthritis pain in adults and children 12 and over. Take with food or milk if upset stomach occurs.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-020

5. Advil

#ad

Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil #ad - Pain relief: advil is the world’s no. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours.

Safe, ibuprofen and diphenhydramine, gentle & Non-Habit Forming: The two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years.

Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep. 1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. 1 ibuprofen brand with the no.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

6. A+Health

#ad

240 Count, A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Proudly made in the usa; contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Our a+ health ibuprofen mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, backache, menstrual cramps, toothache, the common cold, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

7. Amazon Basic Care

#ad

Pain Reliever/Fever Reducer, 500 Count, Amazon Basic Care Ibuprofen Tablets 200 mg

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care ibuprofen tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold.

Ibuprofen works to keep you working. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient of U.

S. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg. No prescription needed for this pain reliever and fever reducer. Use for adults and children 12 years and over. Physicians surveyed by an independent market research firm. Compare to the active ingredient in Advil.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Weight0.02 Pounds

8. A+Health

#ad

240 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels.

Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, the common cold, backache, muscular aches, menstrual cramps, and minor pain of arthritis. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

9. Kirkland Signature

#ad

Kirkland Signature Ibuprofen Tablets USP, 200mg 500-Tablets

#ad
Kirkland Signature #ad - Relieves menstrual Cramp pain. Pain reliever, Fever Reducer. Relieves minor arthritis pain. Compare to Advil.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.17 Pounds
Width5 Inches
Part Number1983
Model1983